# SDR DALA13053240643

- Difficulty date: October 6, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 83,457 hours, 36,618 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 AND R4 EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  CLEANED SOCKET. OPS NORMAL.
